Stochastic structure determination for conformationally flexible heterogenous molecular clusters: application to ionic liquids

Addicoat, M.A., Fukuoka, S., Page, A.J. and Irle, S., 2013. Stochastic structure determination for conformationally flexible heterogenous molecular clusters: application to ionic liquids. Journal of Computational Chemistry, 34 (30), pp. 2591-2600. ISSN 0192-8651

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Computational Chemistry
Creators: Addicoat, M.A., Fukuoka, S., Page, A.J. and Irle, S.
Publisher: John Wiley
Date: 15 November 2013
Volume: 34
Number: 30
ISSN: 0192-8651
Identifiers:
NumberType
10.1002/jcc.23420DOI
Divisions: Schools > School of Science and Technology
Depositing User: Jonathan Gallacher
Date Added: 15 May 2017 12:32
Last Modified: 15 May 2017 12:32
URI: http://irep.ntu.ac.uk/id/eprint/30663

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year